PANADOL PERIOD PAIN TABLETS
Panadol Period Pain is 37% more powerful than standard paracetamol tablets.
The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol.
This section contains an overview of Panadol products and does not include full label information. Always read the label and only use as directed. Contains paracetamol.
What does it relieve?
The aches and pains associated with Period Pain
What is the format?
What are its features?
37% more powerful pain relief than standard paracetamol tablets.
What are the ingredients?
Paracetamol 500mg, Caffeine 65mg
How To Use
Swallow tablet(s) with water.
Give 1 tablet with water up to 4 times daily. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours.
Swallow 2 tablets with water up to four times daily. Do not take more frequently than every four hours. Do not take more than 8 tablets in 24 hours.
Not recommended for children under 12
By clicking the link(s) above, you will be taken to an external website that is independently operated and not managed by GSK. GSK assumes no responsibility for the content on the website. If you do not wish to leave this website, do not click on the links above.